MathSciNet Relay Station
MathSciNet bibliographic data
MR3091978 11R44 (11G05)
Friedlander, J. B.; Iwaniec, H.; Mazur, B.; Rubin, K. The spin of prime ideals. Invent. Math. 193 (2013), no. 3, 697–749.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement